# SDR 102302

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N425JL
- Make and model: Lear 25B
- Aircraft serial: 127
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Regulator Valve
- Part number: 238003015
- Part serial: 433
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 430 HYRDRALIC PRESSURE INDICATED 0, AIRCRAFT WAS DIVERTED TO LIT. DURING DESENT THE LT ENGINE OIL LIGHT CAME ILLUMINATED. THIS ENGINE WAS SHUT DOWN. AIRCRAFT WAS PREPARE FOR EMERGANCY LANDING PROCEDURES. CAUSE OF THE HYD FAILURE WAS PRESSURE RELIEF VALVE AND THE CAUSE FOR THE OIL LIGHT WAS A OIL PRESSURE LINE COMING LOOSE.
